# SDR AALA016004

- Difficulty date: January 12, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS ILLUMINATED FROM ROW 28 AFT DURING FLIGHT.  EXTINGUISHED PRIOR TO LANDING.  REPLACED BATTERY PACK/LIGHT KIT ASSY AT LEF AFT LAV LOWER SIDEWALL.  OPS CHECKS OK.  (M)
